Multivitamins v.vividdreams

Discussion in 'Fitness & Nutrition' started by ralyks, Nov 30, 2005.

Thread Status:
Not open for further replies.
  1. ralyks

    ralyks New Member

    Joined:
    Feb 22, 2005
    Messages:
    6,796
    Likes Received:
    1
    I've been taking jamieson's level3 potency multivitamin for the past couple months. after my first bottle ran out I went back to shoppers and got another one, opened it and the pill size had been reduced, and now it has a small coat on it to mask the taste. Ever since I started taking the new multis, I've been having vivid dreams, VERY vivid dreams (not lucid though) and remembering them when I wake up, this hasn't happened to me in over 5 years prior. They literally started on the day I started taking the new multi.

    I don't find it's a bad thing at all, just weird. Does anyone have any idea what could be the cause of this (obviously the multi, but what has it changed in me physiologically)? Has anyone heard of this happening to anyone else?
     
  2. ralyks

    ralyks New Member

    Joined:
    Feb 22, 2005
    Messages:
    6,796
    Likes Received:
    1
    christophers? pt?
     
  3. JoeyJoJoJuniorShabadoo

    JoeyJoJoJuniorShabadoo Live Free or Die

    Joined:
    Nov 9, 2004
    Messages:
    4,347
    Likes Received:
    0
    Location:
    http://www.stogietime.com
    i dream a lot and i love my dreams, maybe i should pick some of these vitamins up so i dream even more
     
  4. ralyks

    ralyks New Member

    Joined:
    Feb 22, 2005
    Messages:
    6,796
    Likes Received:
    1
    It's not that I dream more, it's just that I actually remember them.
     
Thread Status:
Not open for further replies.

Share This Page